# SDR MWEA030362

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 46,562 hours, 45,795 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX353039U
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LOW ANNUCIATOR LIGHT ILLUMINATED.  REMOVED AND REPLACED HYDRAULIC PUMP.
